MathSciNet Relay Station
MathSciNet bibliographic data
MR2134084 37C99 (05C50 34C15 34D20 37D45)
Wu, Chai Wah Synchronization in networks of nonlinear dynamical systems coupled via a directed graph. Nonlinearity 18 (2005), no. 3, 1057–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement